# SDR 96ZZZX2686

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1420 Lon 30l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LOWER AFT FUSELAGE SKIN AT STA 1420.00, LONGERON 30L, BULGING.  REPAIRED IAW SRM 53-2-1 AND SRM 51-1-8.
